# SDR SWAA2020121633331

- Difficulty date: November 30, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Wet Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WET AREA FLOOR PANEL 242E TOP SURFACE PLY IS DAMAGED.  REPAIRED AREAS OF PULLED FIBERS ON UPPER SURFACE OF PANEL 242E, IAW B737-800 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.
